# SDR TSAA0529008

- Difficulty date: February 23, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- System (JASC): 3233 · Landing Gear Actuator
- Part: Line
- Condition: Leaking
- Location: Mlg Actuator
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 89, KOA-HNL: A SYSTEM HYDRAULICS FAILED ON SHORT FINAL.  LEFT MAIN GEAR LEAKING.  FOUND THE LEFT HAND MAIN LANDING GEAR ACTUATOR UP PRESSURE HOSE ASSEMBLY LEAKING.  REMOVED AND REPLACED THE HYDRAULIC PRESSURE HOSE ASSEMBLY AND SERVICED THE HYDRAULIC RESERVOIR.  OPS AND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
